Advertisement

Siberian Mathematical Journal

, Volume 28, Issue 6, pp 972–982 | Cite as

Behavior of solutions of the Dirichlet problem for quasilinear divergent higher-order elliptic equations in unbounded domains

  • A. E. Shishkov
Article

Keywords

Elliptic Equation Dirichlet Problem Unbounded Domain 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    O. A. Oleinik and G. A. Yosifian, “Boundary-value problems for second order elliptic equations in unbounded domains and Saint-Venant's principle,” Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4), No. 2, 269–290 (1977).Google Scholar
  2. 2.
    A. F. Tedeev and A. E. Shishkov, “Qualitative properties of solutions and subsolutions of quasilinear elliptic equations,” Izv. Vyssh. Uchebn. Zaved., Mat., No. 1, 62–68 (1984).Google Scholar
  3. 3.
    K.-O. Widman, “Holder continuity of solutions of elliptic systems,” Manuscr. Math.,5, No. 4, 299–308 (1971).Google Scholar
  4. 4.
    V. A. Solonnikov, “Differential properties of weak solutions of quasilinear elliptic equations,” J. Sov. Math.,8, No. 1 (1977).Google Scholar
  5. 5.
    E. M. Landis, “The behavior of the solutions of higher order elliptic equations in unbounded domains,” Tr. Mosk. Mat. Obshch.,31, 35–58 (1974).Google Scholar
  6. 6.
    A. E. Shishkov and A. F. Tedeev, “Properties of solutions of quasilinear elliptic equations in unbounded regions,” in: Complex Methods in Mathematical Physics: Tez. Dokl. Vsesoyuz. Shkoly Molodykh Uchenykh [in Russian], IPMM Akad. Nauk Ukr. SSR, Donetsk (1984), p. 193.Google Scholar
  7. 7.
    I. N. Tavkhelidze, “An analogue of Saint-Venant's principle for a polyharmonic equation and its applications,“ Mat. Sb.,118, (160), No. 2, 236–252 (1982).Google Scholar
  8. 8.
    V. M. Miklyukov, “Asymptotic properties of subsolutions of quasilinear equations of elliptic type and mappings with bounded distortion,” Mat. Sb.,111 (145), No. 1, 42–66 (1980).Google Scholar
  9. 9.
    A. S. Kronrod and E. M. Landis, “Smoothness of level sets of functions of several variables,” Dokl. Akad. Nauk SSSR,58, No. 7, 1269–1272 (1947).Google Scholar

Copyright information

© Plenum Publishing Corporation 1988

Authors and Affiliations

  • A. E. Shishkov

There are no affiliations available

Personalised recommendations